# SDR SWAA2022021608371

- Difficulty date: July 5, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF IS DELAMINATED AT AFT OTBD CORNER. / REPAIRED AFT CABIN FLOOR PANEL 241ADF AS REQ IAW B737 SRM 57-00-50-2R-8 PARA 9 (A;C;E;K-M) REV 64.
